# SDR MALA000312

- Difficulty date: May 17, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- Engine: Ge CT75A2
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT AIR VALVE LIGHT ILLUMINATED.  ICING CONDITIONS WERE ANTICIPATED SO THE AIR RETURN WAS INITIATED.  MX REPLACED WIRING C/P 25HL, PI PIN3, REPLACED STBY VALVE.  OPS CHECK GOOD.
